MAUDE Adverse Event Report: COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIG60CTAVM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that post-operatively of a segmental small bowel resection, there were issues with the devices, resulting in an anastomotic leak 13 days after surgery.It was noted that the patient had emergent surgery and non-elective.
 
Additional Manufacturer Narrative
D10 concomitant product: egia60avm, egia60avm egia 60 artic vasc med sulu (lot#p4j1078); egia60avm, egia60avm egia 60 artic vasc med sulu (lot#p4j1078); egia60avm, egia60avm egia 60 artic vasc med sulu (lot#p4j1078); egia60avm, egia60avm egia 60 artic vasc med sulu (lot#p4j1078); egia60avm, egia60avm egia 60 artic vasc med sulu (lot#p4j1078); egia60avm, egia60avm egia 60 artic vasc med sulu (lot#p4j1078); sig60ctavm, tri 2.0 sig60ctavm 60 ct vsclr med 12mm (lot#n3m1643y); sig60ctavm, tri 2.0 sig60ctavm 60 ct vsclr med 12mm (lot#n3m1643y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22575362
Report Number1219930-2025-03167
Device Sequence Number13171146
Product Code GDW
UDI-Device Identifier10884521543690
UDI-Public(01)10884521543690(17)280430(10)N3E0510Y
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG60CTAVM
Device Catalogue NumberSIG60CTAVM
Device Lot NumberN3E0510Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Initial Report FDA Received Date07/23/2025
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexFemale